MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW PROSTATECTOMY CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL

COLOPLAST A/S X-FLOW PROSTATECTOMY CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Catalog Number AB6318
Medical Device Problem Codes Burst Container or Vessel (1074); Off-Label Use (1494)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information foley catheter was inserted and balloon was filled with 50mls of water.Before completing, the balloon burst.Foley was removed and a new balloon was inserted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find other complaint regarding the lot number 9261125.Checking the quality databases revealed one non-conformity and a corrective and preventive action possibly in relation to the described defect: - nc tw822426: "pb ballons (bulles + agglutinés)" opened on 16 january 2023.For this nc, the used of clumped balloons should be responsible of some weakness on the balloon and being responsible of bursting.- monitoring capa-(b)(4): "balloon issues on folysil and silicone prostatic catheters".The trending for balloon bursting is specifically monitored.

Brand Name
X-FLOW PROSTATECTOMY CATHETER
Common Device Name
INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat-la-caneda
FR  
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key18906298
Report Number9610711-2024-00064
Device Sequence Number15720466
Product Code EZL
UDI-Device Identifier03600040144183
UDI-Public3600040144183
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAB6318
Device Lot Number9261125_AB63181002
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown